Higher order regularized trace formula for the regular Sturm-Liouville equation contained spectral parameter in the boundary condition


Bayramoglu M., Sahinturk H.

APPLIED MATHEMATICS AND COMPUTATION, vol.186, no.2, pp.1591-1599, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 186 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1016/j.amc.2006.08.066
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1591-1599

Abstract

In this paper we have obtained a formula for order >= 2 regularized trace for a regular Sturm-Liouville equation with operator coefficient and contains spectral parameter in the boundary condition. (c) 2006 Elsevier Inc. All rights reserved.